MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Catalog Number MDT2168284
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clinical staff were using towels in the or and surgeons notice that the patients were covered in lint from the towels.These are supposed to be the low lint towels, and having this happen creates a possible contaminatino issue.
 
Additional Manufacturer Narrative
The customer reported that clinical staff were using towels in the or and surgeons noticed that the patients were covered in lint from the towels, and the complaint was updated that lint was all over patients.At this time, a sample was not received for this complaint; without a physical sample or picture, this limits the ability to investigate the issue thoroughly and establish a root cause, and the product particulate criteria related to loose threads or attached threads had no failures based on a sample size of 200.The complaint history was reviewed for this product and identified 5 complaints reporting lint issues with the product, with no trend in the lots reported and 3 unconfirmed based on received samples; due to this, the complaint was not confirmed.The cause was listed as sample required to determine cause, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50947370
Report Number1417592-2026-54433
Device Sequence Number10429592
Product Code FRL
UDI-Device Identifier40080196282730
UDI-Public40080196282730
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168284
Device Lot Number6052308014
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown